# SDR CALA2024101100813

- Difficulty date: October 11, 2024
- Submitted: October 14, 2024
- Operation: Air carrier
- Aircraft: N15710
- Make and model: Boeing 737724
- Aircraft serial: 28780
- Aircraft time: 79,696 hours, 29,398 cycles
- System (JASC): 5524 · Elevator Miscellaneous Structure
- Part: Seal
- Part number: 185A1621117
- Condition: Missing
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2  LEFT ELEVATOR OUTBD LOWER HINGE SEAL MISSING PICS SDR UPDATE REPLACED LT ELEVATOR OUTBD BOTTOM SEAL REF MM 27-31-11-400-801
